| Catalog Number |
RONYX40008UX |
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Blood Loss (2597)
| Date of Event |
03/07/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
During the index procedure one resolute onyx des and one nc euphora balloon were used to treat a lesion in the lcma.Approximately 8 months post index procedure patient suffered rectal bleeding.Lower gi bleed likely related to severe internal haemorrhoids.Patient was on dapt at the time of the event.The event was treated with medication & colonoscopy.Patient is recovered.Investigator indicated that event was not related to the device but probably related to the antiplatelet medication.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.